MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT; SUTURE NEEDLE

ASPEN SURGICAL PRODUCTS, INC. NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT; SUTURE NEEDLE
Model Number 216735
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation, and no pictures were provided.The complaint could not be confirmed, and no root cause could be determined.Broken needles can occur if the customer holds the needle too close to the eye or end point with clamps, and the ifu includes this instruction to avoid breakage.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "the resident was suturing using the needle (needle style mayo 1/2 taper) when he noticed that it was accidentally broken.There was a part of needle that was missing in it.The surgeon was called and notified.The xray was called and was performed.Flat plate was also performed after the procedure was done for final imaging.".

Brand Name
NEEDLE 1/2 CIRCLE TAPER POINT MAYO CATGUT
Common Device Name
SUTURE NEEDLE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23638426
Report Number3002750084-2025-00061
Device Sequence Number9711931
Product Code GAB
UDI-Device Identifier00840113217601
UDI-Public00840113217601
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number216735
Device Lot Number363958
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite